Some results on the integral transforms


DERNEK A. N. , AYLIKCI F.

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.2, pp.337-349, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.3906/mat-1501-79
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.337-349

Abstract

In this paper, the authors consider the P-v,P-2n-transform, the g(n)-transform, and the kappa(v,n)-transform as generalizations of the Widder potential transform, the Glasser transform, and the kappa(v)-transform, respectively. Many identities involving these transforms are given. A number of new Parseval Goldstein type identities are obtained for these and many other well-known integral transforms. Some useful corollaries for evaluating infinite integrals of special functions are presented. Illustrative examples are given for the results.